MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. TEMPERATURE SENSING FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. TEMPERATURE SENSING FOLEY CATHETER
Catalog Number 129416M
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that two patients who had temp sensing foley catheter inserted were noted to have little to no urine output.The registered nurse scanned the patient's bladder and found one with over 400cc of urine and the other with over 300cc of urine and nothing had come thru the foley.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it states: visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.Warning: on catheter, do not use ointments or lubricants having a petrolatum base.They will damage the catheter and may cause balloon to burst.Proper techniques for urinary catheter maintenance: secure the foley catheter, use the statlock foley stabilization device if provided.Maintain a closed drainage system by utilizing pre-connected, sealed catheter-tubing junctions.Maintain unobstructed urine flow and keep the catheter and collection tube free from kinking.Keep the collection bag below the level of the bladder or hips at all times.Empty the collection bag regularly (e.G., prior to transport) using a separate, clean collection container for each patient.Routine hygiene (e.G., cleansing of the meatal surface during daily bathing or showering) is appropriate.Leave foley catheter in place only as long as needed.Attach the water filled syringe to the inflation port.Note: it is not necessary to pre-test the foley catheter balloon.Remove foley catheter from wrap and lubricate catheter.Prepare patient with 3 foam swab sticks saturated in povidone iodine.Use the nondominant hand for the genitalia and the dominant hand for the swabs.Inflate catheter balloon using entire 10cc of sterile water provided in the prefilled syringe.Note: use of less than 10cc can result in asymmetrically inflated balloon.Once inflated, gently pull catheter until the inflated balloon is snug against the bladder neck.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: d.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that two patients who had temp sensing foley catheter inserted were noted to have little to no urine out put.The registered nurse scanned the patient's bladder and found one with over 400cc of urine and the other with over 300cc of urine and nothing had come thru the foley.

Brand Name
BARDEX® I.C. TEMPERATURE SENSING FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23792499
Report Number1018233-2025-11077
Device Sequence Number14845451
Product Code MJC
UDI-Device Identifier00801741039775
UDI-Public(01)00801741039775(11)250829(17)270930(10)NGKU3044
Combination Product (Y/N)Y
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number129416M
Device Lot NumberNGKU3044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown